Dr. Guo-Hui Zhang

Associate Professor, Mathematical Science

Contact

301 Sparkman Drive
Shelby Center
Room 258K
Huntsville, AL 35899
Campus Map

256.824.6486
zhangg@uah.edu

Biography

Dr. Guo-Hui Zhang's Curriculum Vitae


Education

  • Ph.D., Mathematics, Southern Illinois University at Carbondale
  • M.S., Mathematics, Southern Illinois University at Carbondale
  • B.S., Mathematics, Northeast Normal University at Changchun, China

Recent Publications

  • (with W.D. Wallis) On the clique partition number of the complement of a triangle,Congressus Numerantium 66(1988), 217-226.2

  • (with W.D. Wallis) The impossibility of certain critical graphs, Recent Studies in GraphTheory, ed. V.R. Kulli, Visheva International Publications, 1989, 225-227.3

  • (with W.D. Wallis) On maximal clique irreducible graphs, Journal of Combinatorial Mathematics and Combinatorial Computing, 8(1990), 187-193.4

  • Smallest regular graphs with prescribed odd girth, Journal of Graph Theory, 15(1991),453-467.5

  • (with W.D. Wallis) Small clique coloring numbers, Bulletin of the Institute of Combinatoricsand its Applications, 5(1992), 107-111.6

  • The maximum valency of regular graphs with given order and odd girth, Journal of GraphTheory, 16(1992), 205-211.7

  • Pseudo-one-factorizations of regular graphs of odd order-I: Some general questions, Graphs,Matrices, and Designs, ed. Rolf Rees, Marcel Dekker, 1992, 299-314.8

  • (with W.D. Wallis) On the partition and coloring of a graph by cliques, Discrete Mathematics,120(1993), 191-203.9

  • (with W.D. Wallis and J.L. Yucas) Single-change covering designs, Designs, Codes, and Cryptography, 3(1992), 9-19.

  • Pseudo-one-factorizations of regular graphs of odd order-II: Products of graphs, Discrete Mathematics, 128(1994), 371-384